# SDR SWAA2020051846168

- Difficulty date: April 29, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB HAS A CRACKED INTERCOSTAL AT BS500-500A LBL24 / REMOVED AND REPLACED INTERCOSTAL AT BS 500-500A LBL24 IAW DWG # 143A7505; PN# 143A7510-15. PO# 776873
